# SDR USAA2012112100005

- Difficulty date: November 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 41,898 hours, 16,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 079123
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY LIGHT RIPPED OUT OF DIVIDER BY SUITCASE.  REMOVED AND REPLACED RED EMERGENCY LIGHT ASSEMBLY.
